# SDR 97UAL900108

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Engine: Pwa PW4077
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Part number: 148143
- Condition: Loose
- Location: Nr 2 Eng Fmu
- Part time: 907 hours
- Component: Simmonds Pre, 420805
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FUEL VALVE RIGHT EICAS MESSAGE.   PULLED FIRE SHUTOFF HANDLE TO STOP FUEL FLOW AND SHUT DOWN ENGINE. SUPPLEMENTAL DATA UPDATE FOUND MAINTENANCE MESSAGE 73-60212.  TROUBLESHOT PER FIM 73-22 TASK 801.  FOUND CONNECTOR DM76001C ON FUEL METERING UNIT LOOSE.  SECURED CONNECTOR.  ACCOMPLISHED ENGINE SHUTDOWN THREE TIMES WITH NO PROBLEMS.
